MathSciNet Relay Station
MathSciNet bibliographic data
MR2410876 (2010a:37105) 37H99 (34F05 37J50 60H10 93E03)
Wang, Kaizhi Action minimizing stochastic invariant measures for a class of Lagrangian systems. Commun. Pure Appl. Anal. 7 (2008), no. 5, 1211–1223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement